# SDR AALA202009309023

- Difficulty date: September 29, 2020
- Submitted: October 1, 2020
- Operation: Air carrier
- Aircraft: N819AW
- Make and model: Airbus A319-132
- Aircraft serial: 1395
- Aircraft time: 62,347 hours, 27,962 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY EXIT SIGN LIGHT ABOVE DOOR L2 AND R2 WITH BURNT OUT BULBS.  REMOVED AND REPLACED EMERGENCY EXIT SIGN ABOVE DOOR L2 AND R2, PER AMM 33-51-16-000-001.
